Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Does a heart rate of 44 indicate any abnormality while taking Catdizem for atrial fibrillation?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5174 Questions
My heart rate is 44 is that normal? I take 180 mg Catdizem twice a day for AFIB
Posted Fri, 24 Jan 2014 in Hypertension and Heart Disease
Answered by Dr. Chobufo Ditah 1 hour later
Brief Answer: This is not normal.... Detailed Answer: Hi, Thank you so much for trusting us with your health query. I am so sorry to hear about this heart rate of 44. It is not normal and reduced. If you have experienced any symptoms like dizziness, easy fatigue, etc, then contact your doctor as soon as possible. Normal heart rates are often expected to be at least 55. I strongly suspect that cardizem is probably responsible for this. It is a known side effect of this drug and should be reviewed by your cardiologist. He would compare this value with the other values and make a decision in context to address this. I hope you find this helpful. I wish you well. Thank you so much for using our services and please do feel free to ask for more information if need. Thanks. Dr. Ditah, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor